# SDR HALA2018081400372

- Difficulty date: August 13, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N488HA
- Make and model: Boeing 717-200
- Aircraft serial: 55001
- Aircraft time: 32,331 hours, 46,786 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 851AK
- Part serial: 338086
- Condition: Failed
- Location: Aux
- Part time: 1,018 hours, 2,244 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CAPTAIN`S PITOT AUX FAILED.  AIR TURNBACK,  REMOVED AND REPLACED AUX PITOT TUBE IAW AMM 34-11-01.
